# SDR WVER2012101595612

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 17,726 hours, 14,949 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Component: Rudder, Bombdr
- Component part number: CC670220013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE RUDDER LEADING EDGE SKIN HAS CHAFE DAMAGE IN 3 AREAS.  2 AREAS ARE BETWEEN CENTER AND TOP HINGE POINTS, MEASURING APPROXIMATELY 1.1 INCH LONG .20 INCH WIDE .006 INCH DEEP AND 6 INCHES LONG .25 INCH WIDE .005 INCH DEEP. 3RD AREA IS LOCATED BETWEEN BOTTOM AND CENTER HINGE POINTS AND MEASURES APPROXIMATELY 40.5 INCH LONG .40 INCH WIDE .012 INCH DEEP. SKIN P/N'S CC670-22033-3, CC670-22035-3.
